American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] A. Bonfiglioli, E. Lanconelli, V. Magnani and M. Scienza. H-convex distributions in stratified groups. Proc. Amer. Math. Soc. 141 (2013) 3633-3638.
Abstract, references, and article information   
View Article: PDF

[2] Sönke Hansen, Joachim Hilgert and Sameh Keliny. Asymptotic $K$-support and restrictions of representations. Represent. Theory 13 (2009) 460-469. MR 2550473.
Abstract, references, and article information   
View Article: PDF

[3] Michael Kunzinger and Roland Steinbauer. Generalized pseudo-Riemannian geometry. Trans. Amer. Math. Soc. 354 (2002) 4179-4199. MR 1926870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Fernández, A. Galbis and D. Jornet. Perturbations of surjective convolution operators. Proc. Amer. Math. Soc. 130 (2002) 2377-2381. MR 1897463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José Bonet, Antonio Galbis and Siegfried Momm. Nonradial Hörmander algebras of several variables and convolution operators. Trans. Amer. Math. Soc. 353 (2001) 2275-2291. MR 1814070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Albeverio and P. Kurasov. Finite rank perturbations and distribution theory. Proc. Amer. Math. Soc. 127 (1999) 1151-1161. MR 1622761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ana Lía Durán and Ricardo Estrada. An extension of the integral test. Proc. Amer. Math. Soc. 127 (1999) 1745-1751. MR 1610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peer Christian Kunstmann. Distribution semigroups and abstract Cauchy problems. Trans. Amer. Math. Soc. 351 (1999) 837-856. MR 1443882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Kurasov and J. Boman. Finite rank singular perturbations and distributions with discontinuous test functions . Proc. Amer. Math. Soc. 126 (1998) 1673-1683. MR 1443392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ricardo Estrada. Characterization of the Fourier series of a distribution having a value at a point . Proc. Amer. Math. Soc. 124 (1996) 1205-1212. MR 1307515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Stanković. Analytic ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 3365-3369. MR 1291792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. L. Koh. On Hossz\'u's functional equation in distributions . Proc. Amer. Math. Soc. 120 (1994) 1123-1129. MR 1186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean-Pierre Gabardo. Extension of positive-definite distributions and maximum entropy. Memoirs of the AMS 102 (1993) MR 1139457.
Book volume table of contents   

[16] Ioana Cioranescu. The characterization of the almost periodic ultradistributions of Beurling type . Proc. Amer. Math. Soc. 116 (1992) 127-134. MR 1111214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Y. Deeba and E. L. Koh. d'Alembert functional equations in distributions . Proc. Amer. Math. Soc. 116 (1992) 157-164. MR 1100648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Elemer E. Rosinger. Characterization for the solvability of nonlinear partial differential equations . Trans. Amer. Math. Soc. 330 (1992) 203-225. MR 1028764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Soon-Yeong Chung and Dohan Kim. Characterizations of ultradistributions with compact support and decomposition by support . Proc. Amer. Math. Soc. 112 (1991) 65-74. MR 1047002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. F. Colombeau. Multiplication of distributions. Bull. Amer. Math. Soc. 23 (1990) 251-268. MR 1028141.
Abstract, references, and article information   
View Article: PDF

[21] Saleh Abdullah. On the topology of the space of convolution operators in $K'\sb M$ . Proc. Amer. Math. Soc. 110 (1990) 177-185. MR 1017842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Todor Todorov. A nonstandard delta function . Proc. Amer. Math. Soc. 110 (1990) 1143-1144. MR 1037226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Ambrosio and G. Dal Maso. A general chain rule for distributional derivatives . Proc. Amer. Math. Soc. 108 (1990) 691-702. MR 969514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Piotr Mikusiński. On harmonic Boehmians . Proc. Amer. Math. Soc. 106 (1989) 447-449. MR 960649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. L. Koh. The Cauchy functional equations in distributions . Proc. Amer. Math. Soc. 106 (1989) 641-646. MR 942634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gary Hosler Meisters. Linear operators commuting with translations on $\mathcal{D}(\mathbf{R})$ are continuous . Proc. Amer. Math. Soc. 106 (1989) 1079-1083. MR 979227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John A. Baker. Functional equations, tempered distributions and Fourier transforms . Trans. Amer. Math. Soc. 315 (1989) 57-68. MR 979965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alex Meril and Daniele C. Struppa. Convolution equations in spaces of distributions supported by cones . Proc. Amer. Math. Soc. 100 (1987) 70-74. MR 883403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dae Hyeon Pahk. Hypoelliptic convolution equations in the space ${\scr K}'\sb e$ . Trans. Amer. Math. Soc. 298 (1986) 485-495. MR 860376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. R. Nagaraj. A characterization in the space of convolution operators . Proc. Amer. Math. Soc. 94 (1985) 396-398. MR 787880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2